Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

blondexsunshine

Member
  • Posts

    9
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

About blondexsunshine

  • Birthday 04/20/1988

Profile Information

  • Gender
    Female
  • Location
    Seattle, Washington

Recent Profile Visitors

866 profile views
  1. I've been on accuntane (or should I say that generic isotreatnin....or however you spell it) since June of 2010, and for the most part, my skin has looked pretty good. But I go back to my derm next Monday and I might be put on it for at least another month because the last couple of weeks it's been pretty bad. I have extremely dry skin on certain parts of my face like on my chin and the bottom part of the right side. And it's itchy. I just put on this garnier moisture renewal gel and it makes it
  2. So I've been taking my accutane religilously for almost 3 weeks now and my skin is already looking better except for this stubborn part by my mouth that I have ALWAYS had problems with. I know everyone is different but does this mean I may be one of the lucky ones who sees improvement quickly? I'm nervous that it will be short lived and towards the end of my treatment it's gonna get worse. I think a bad part about it is that my side effect are pretty bad. My skin is so dry and flaky I can't wear
  3. Today marks a full week I've been on Accutane. I'm on 80mg a day (40 in the morning and 40 after dinner) and my face is already really red, lips are chapped, and acne is a little flaky. (Which I expected) my question is, I have a big event coming up on the 17th of July (I'm going to my boyfriend's high school reunion) and I know everyone is different, but will those side effect I mentioned subside by then? I'm mainly freaking out about that since I'm going to want to take pictures and wear make-
  4. I was looking online and it's too late to call my doctor but I was wondering if you can take melatonin while using accutane. The pharmacist gave me a list of herbal products I can take and melatonin wasn't one of them. I have insomenia and I know it's bad but I can't sleep without some sleep aid and I prefer to take that. Any information would be helpful!
  5. I made a post here a little while ago mentioning that I was waiting for my insurance to go through and once it did, I would go straight to a dermatolgolist and get on Accuntane and that's what happenend. But alot has changed since the first time I was on it when I was 16. (Now 22) I was bummed to hear that I couldn't get Accutane that day but I had to wait a another month and I almost cried. But I go in next Tuesday and I seriously cannot wait. In the last 6 months, my skin has gotten way worse
  6. Yeah I'm thinking it's worth a shot. At least I will know! But I was reading another post and one of the persons side effects was hair loss. That's really scary. I didn't have that the first time around but to me, it's worth the risk at least. But thanks for the advice I appreciate it
  7. I was on Accutane once when I was about 15 or 16 years old after my mom had convienced me to at least give it a try. (She worked for a derm) and I went and saw hers. I remember it clearing up my skin pretty good. But maybe a year down the road, my skin started to break out agian badly. I had it under control with products but now it's getting worse. (My stressful job and diet aren't helping much either) I wear cover-up to hide what I have and I know it's not good for you but I have no other choi
  8. I started getting whiteheads when I was in 5th grade or so. The pretty girl used to make fun of me for it. It got worse towards the end of 8th grade into high school. Then I got on accutane and it cleared up. So I say about 11 years now. I'm 21 and my face looks better I just break out in this one area and it's driving me nuts
×